International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Issue 14, Article ID 76135, 13 pages
doi:10.1155/IJMMS/2006/76135

Lower bounds for some factorable matrices

B.E. Rhoades1 and Pali Sen2

1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics and Statistics, University of North Florida, Jacksonville 32224, FL, USA

Abstract

We determine the lower bounds for classes of Rhaly matrices, considered as bounded linear operators on p. We improve on and provide correct proofs of the results of the first author (1990).